# SDR COMA9760257

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Rt Te  Flap
- Part time: 4,704 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DEGREES.  REPLACED THE RIGHT HAND FLAP BRAKE AND POSITION UNIT.
